# SDR 2008UALA05608

- Difficulty date: September 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 72,628 hours, 8,147 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM WEB IS DAMAGED, AS VIEWED FROM GALLEY AT DOOR 2 IN ELEVATOR COMPARTMENT AT TOP FWD SIDE OF COMPARTMENT.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED STIFFENER.  REMANUFACTURED NEW STIFFENER FROM LIKE MATERIAL.  BLENDED ALL DAMAGE, FOUND WITHIN LIMITS EXCEPT SMALL GOUGE WHICH WAS REPAIRED PER 53-00-51 NOTE "C".  ALL AREAS AND PARTS TREATED, PRIMED, INSTALLED WITH SEALANT AND PAINTED.
